RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 181–182 (Mi umn9065)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On analogues of the Ritt theorems for rational functions with two poles

F. B. Pakovich

Ben-Gurion University of the Negev

DOI: https://doi.org/10.4213/rm9065

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 386–387

Bibliographic databases:

MSC: Primary 30D05; Secondary 14H30
Presented: С. К. Ландо
Accepted: 07.12.2007

Citation: F. B. Pakovich, “On analogues of the Ritt theorems for rational functions with two poles”, Uspekhi Mat. Nauk, 63:2(380) (2008), 181–182; Russian Math. Surveys, 63:2 (2008), 386–387

Citation in format AMSBIB
\Bibitem{Pak08}
\by F.~B.~Pakovich
\paper On analogues of the Ritt theorems for rational functions with two poles
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9065}
\crossref{https://doi.org/10.4213/rm9065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640570}
\zmath{https://zbmath.org/?q=an:1183.30007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..386P}
\elib{http://elibrary.ru/item.asp?id=20425109}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 386--387
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004530}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049101607}


Linking options:
  • http://mi.mathnet.ru/eng/umn9065
  • https://doi.org/10.4213/rm9065
  • http://mi.mathnet.ru/eng/umn/v63/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pakovich F., “Prime and composite Laurent polynomials”, Bull. Sci. Math., 133:7 (2009), 693–732  crossref  mathscinet  zmath  isi  scopus
    2. Brudnyi A., Yomdin Y., “Tree composition condition and moments vanishing”, Nonlinearity, 23:7 (2010), 1651–1673  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Pakovich F., “On the equation $P(f)=Q(g)$, where $P$, $Q$ are polynomials and $f$$g$ are entire functions”, Amer. J. Math., 132:6 (2010), 1591–1607  mathscinet  zmath  isi
    4. Pakovich F., “Algebraic curves $P(x)-Q(y)=0$ and functional equations”, Complex Var. Elliptic Equ., 56:1-4 (2011), 199–213  crossref  mathscinet  zmath  isi  scopus
    5. Muzychuk M., Pakovich F., “Jordan-Holder theorem for imprimitivity systems and maximal decompositions of rational functions”, Proc. London Math. Soc., 102:1 (2011), 1–24  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:290
    Full text:95
    References:29
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019